# SDR CA140813006

- Difficulty date: August 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 412EP
- Aircraft time: 9,618 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Condition: Delaminated
- Location: Main Rotor
- Part time: 9,564 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR BLADE DELAMINATION FOUND DURING INSPECTION.  LOCATION WAS INBD OF THE INBD TRIM TAB. THE MAIN ROTOR BLADE IS ON CONDITION.  BLADE REPLACED AND ACFT RETURNED TO SERVICE.
